Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Rational Constructions of Modules for Simple Lie Algebras

About this Title

George B. Seligman

Publication: Contemporary Mathematics
Publication Year: 1981; Volume 5
ISBNs: 978-0-8218-5008-4 (print); 978-0-8218-7591-9 (online)
MathSciNet review: 634510

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter